skin-hair-icon
Hair loss after 2 months of Jaundice
Hi Doctor, I was diagnosed with Jaundice in July this year and I recovered in a month s time. The doctor told me that I could eat oily food after recovery. Months before my Jaundice was diagnosed, I have been shedding more amounts of hair, and now it's getting extreme. I had rich thick hair before and now I m only left with 2/3rd of my hair which are dry and brittle. After jaundice my haemoglobin is 10.8, and my doc told me it will get back to normal eventually and did not suggest any medicines. Since I have moved backed to Bangalore now I couldn't consult him over my hairfall issue.  Doctor, could you please tell me if Jaundice can cause balding? What should I do to regain my hair? Since I know after jaundice our body is weak and still in recovery period would it be alright to take tablets for hairfall? Wouldn't it affect my kidney / Liver ? Also after jaundice my mensuration days is become painful which wasn't earlier but the cycle is consistent. Are all of these related?PLEASE HELP!
1057 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

There are many reasons for hairfall or thinning of hair on the scalp. So first and foremost we have to find the cause with the help of detailed history and examination. Some of the common causes are nutritional deficiency, hormonal causes like androgenic alopecia or patterned baldness, hypothyroidism, telogen effluvium etc. Unless we find and treat the cause there is no point in giving non specific treatment. Oils or shampoos do not have any effect on hair growth as they are not absorbed in the skin. Moreover, you should never self treat with anything. Please call me or send photographs using online consult option for proper diagnosis and detailed prescription.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are suffering from hormonal changes Causing telogen effluvium causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
hi looks like your body is still getting back to normal. Jaundice affects liver in turn absorption of nutrients is affected. with the body recuperating and restoring it would take few weeks for the hair to get back to the original state. once you are able to take in solid food and able to process fatty food the hair will get better and you can start supplements later. your hormone production would be little off due to lesser fat absorption. your condition will get better once your recovery is complete. eat healthy and follow the medications
Health Tips
donot take any meds without consulting the doctor when you are under treatment for jaundice
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.